MathSciNet Relay Station
MathSciNet bibliographic data
MR2527230 93D09 (26A33)
Ahn, Hyo-Sung; Chen, YangQuan Necessary and sufficient stability condition of fractional-order interval linear systems. Automatica J. IFAC 44 (2008), no. 11, 2985–2988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement